5 Actual Reasons for Rosy Cheeks

0
59
Healthy Life Style Trends

Rosy cheeks are always considered cute and romantic, but there might be an underlying medical condition causing the same. Pink or red cheeks aren’t always because of blushing; it is important to gain medical assistance if the condition persists longer. Here are some of the reasons you might end up with rosy cheeks.

1. Allergies

Stats reveal that more than 50 million Americans have allergies of some kind or the other. Reaction to food, cosmetics, exposure to extreme temperatures, etc is some of the reasons one might have rosy cheeks. Sometimes, this is accompanied by rashes, itching, and a burning sensation.

Cure:

  • Stay away from products or environments that could trigger an allergy.
  • Eat your everyday food with caution and make sure you avoid any eatable that could worsen the allergy.

2. Menopause

The decrease in estrogen levels can cause a hot flash to appear on the face. Flushing during the time of menopause is due to the changes in hormonal levels. One may also feel a sudden rush of heat on the face because of the same.

Cure:

  • This is quite natural as the condition resolves on its own after menopause.
  • Avoid smoking, drinking, and stepping out in the sun to reduce the rosiness of your cheeks to a certain extent.
  • Drink plenty of fluids

3. Acne

One of the most common reasons for rosy cheeks is acne. Clogged pores often cause acne on the face and neck. While it is more prevalent in teens, acne can occur in adults too. Hormonal imbalance, oily skin, and improper skin care are some of the other causes of acne and pimples.

Cure:

  • Use a mild scrub to get rid of the dead cells on the face
  • Avoid prolonged exposure to the sun
  • Keep heavy cosmetics at bay
  • Use ice therapy

4. Rosacea/ Eczema

Rosacea and Eczema are some of the medical conditions that cause the blood vessels in the face to swell resulting in red or rosy cheeks. While some may have mild symptoms, these can cause rashes and skin bumpiness in others.

Cure:

Consult a dermatologist as early as possible

You might be prescribed skin creams or over-the-counter drugs to treat the same

5. Reaction to Drugs

There are certain drugs that might cause the skin to flush. If there is an allergic reaction or rashes that worsen over time, consult your general practitioner at the earliest. Sometimes, your body doesn’t get accustomed to the chemical composition of the medicine prescribed causing an enlargement in the blood vessels on the face.

Cure: 

Withdraw from taking new drugs without consulting your doctor.

Seek medical attention at the earliest.

Most of the time, rosy cheeks aren’t a cause for major concern. But, it is advisable to consult a dermatologist or general practitioner if the condition is unusual.

LEAVE A REPLY

Please enter your comment!
Please enter your name here